Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects of viread
Sep 25, 2005

Dear Doctor, I started my first combo ever a month ago, that is truvada and sustiva. I had some side effects during the first weeks of treatment - mainly, dizzness, weakness/fatigue, some fever, join and muscle pain, urination - that went away spontaneously, but I noticed that some of them didn't like extreme urination, recorrent fatigue/weakness, some lipodistrophy in my forearms, my temples and legs/knees - my knees are more bony. I asked my doctor to be tested for diabetes and he said, after an urine exam, that I din't have any sugar, blood, white cells or whatever in it. Is it possible that I am developping a viread related side effect? If it is so, do you think that it is going to disappear later on or things are going to be worse? Is it possible that extreme urination can damage my kidneys? I don't feel any pain on them or on my liver. I sleep and eat well, work out 15 minutes daily and take my medications at 11 pm, everyday. Thanks. Nelson.

Response from Dr. Henry

With normal blood tests and having received tenofovir for only several months it would be very unlikely that Viread is causing any significant fat loss or bone problems. Soe patients on tenofovir do complain of more frequent urination and fatigue/weakness though can be hard to separate from Sustiva or even FTC (other component of Truvada) side effects. Some of those side effects may diminish with time. KH



Previous
stopping meds for a week
Next
AZT - Meningitis ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement